MIA cover

Mathematical Inequalities & Applications

Volume: 14

Year: 2011

Articles

Issue: 1 (January, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-01 Chi-Tung Chang, Jin-Wen Lan, Kuo-Zhong Wang: A new generalization of Hardy-Hilbert's inequality with non-homogeneous kernel 1–11 View View
14-02 Iwona Tyrala: A characterization of the sine function by functional inequalities 13–33 View View
14-03 Rico Zacher: The Harnack inequality for the Riemann-Liouville fractional derivation operator 35–43 View View
14-04 G.R. Adilov: Increasing co-radiant functions and Hermite-Hadamard type inequalities 45–60 View View
14-05 Wei Chen, Peide Liu: Weighted mixed norm inequalities in martingale spaces 61–71 View View
14-06 Bai-Ni Guo, Feng Qi: An alternative proof of Elezović-Giordano-Pečarić's theorem 73–78 View View
14-07 Başak Karpuz, Umut Mutlu Özkan: Some generalizations for Opial's inequality involving several functions and their derivatives of arbitrary order on arbitrary time scales 79–92 View View
14-08 Junfeng Xu, Hongxun Yi, Zhanliang Zhang: Some inequalities of differential polynomials II 93–100 View View
14-09 Gergely Mádi-Nagy, András Prékopa: Bounding expectations of functions of random vectors with given marginals and some moments: Applications of the multivariate discrete moment problem 101–122 View View
14-10 Liguang Xu, Fajin Qin: L-operator integro-differential inequality for dissipativity of stochastic integro-differential equations 123–134 View View
14-11 G. A. Muñoz-Fernández, V. M. Sáanchez, J. B. Seoane-Sepúlveda: Lp-analogues of Bernstein and Markov inequalities 135–145 View View
14-12 Ameur Seddik: Closed operator inequalities and open problems 147–154 View View
14-13 Larry Chen, Hung Viet Le: Singular integrals with mixed homogeneity in product spaces 155–172 View View
14-14 J. M. Aldaz, J. Pérez Lázaro: The best constant for the centered maximal operator on radial decreasing functions 173–179 View View
14-15 Tong-Yi Ma, Wei-Dong Wang: On the analog of Shephard problem for the Lp-projection body 181–192 View View
14-16 Barbara Przebieracz: Stability of the Baron-Volkmann functional equations 193–201 View View
14-17 Wei-Cang Wang, Qiao-Hua Yang: Improved Hardy-Sobolev inequalities for radial derivative 203–210 View View
14-18 Said R. Grace, Ravi P. Agarwal, Martin J. Bohner, Donal O'Regan: Philos type criteria for second-order half-linear dynamic equations 211–222 View View
14-19 Xiangling Zhu: Volterra composition operators from weighted-type spaces to Bloch-type spaces and mixed norm spaces 223–233 View View
14-20 Josef Bukac, Tomislav Burić, Neven Elezović: Stirling's formula revisited via some classical and new inequalities 235–245 View View
Issue: 2 (April, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-21 Lech Maligranda, Natalia Sabourova: Real and complex operator norms between quasi-Banach Lp-Lq spaces 247–270 View View
14-22 Peng Xiuying, Gao Mingzhe: On Hilbert's integral inequality and its applications 271–279 View View
14-23 Dorota Mozyrska, Ewa Pawłuszewicz, Delfim F. M. Torres: Inequalities and majorisations for the Riemann-Stieltjes integral on time scales 281–293 View View
14-24 Kei Morii, Tokushi Sato, Hidemitsu Wadade: Brézis-Gallouët-Wainger inequality with a double logarithmic term on a bounded domain and its sharp constants 295–312 View View
14-25 Prashant Batra: A family of necessary stability inequalities via quadratic forms 313–321 View View
14-26 Bai-Ni Guo, Feng Qi: Some bounds for the complete elliptic integrals of the first and second kinds 323–334 View View
14-27 Yong-Kum Cho: Multiplicative Sobolev inequalities of the Ladyzhenskaya type 335–341 View View
14-28 Shichang Shu, Sanyang Liu: Willmore Lagrangian submanifolds in complex projective space 343–357 View View
14-29 Yunus E. Yildirir, Daniyal M. Israfilov: Simultaneous and converse approximation theorems in weighted Lebesgue spaces 359–371 View View
14-30 Peng Gao: On weighted mean matrices whose lp norms are determined on decreasing sequences 373–387 View View
14-31 J. Dziok: Certain inequalities for classes of analytic functions with varying argument of coefficients 389–398 View View
14-32 Andrzej Olbryś: A support theorem for t-Wright-convex functions 399–412 View View
14-33 Chrysi G. Kokologiannaki: Monotonicity of functions involving q-Gamma functions 413–419 View View
14-34 Zdzis\l aw Otachel: Chebyshev type inequalities for synchronous vectors in Banach spaces 421–437 View View
14-35 Warren B. Moors, Julia C. Novak: Order matters when choosing sets 439–444 View View
14-36 Artūras Dubickas: On a weighted sum of distances from a well distributed set of points 445–453 View View
14-37 Fozi M. Dannan: Convexity of f(A)=(detA)m 455–458 View View
14-38 László Leindler: An embedding theorem with modified and relaxed conditions 459–467 View View
14-39 H. M. Srivastava, Kuei-Lin Tseng, Shio-Jenn Tseng, Jen-Chieh Lo: Some generalizations of Maroni's inequality on time scales 469–480 View View
14-40 Enji Sato: On the existence of linear and bilinear multipliers on Lorentz spaces 481–491 View View
Issue: 3 (July, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-41 Meng-Kuang Kuo: Generalizations of Fatou's and Marcinkiewicz's results 493–498 View View
14-42 Attila Házy: Bernstein-Doetsch type results for h-convex functions 499–508 View View
14-43 Flavia Giannetti: The modular interpolation inequality in Sobolev spaces with variable exponent attaining the value 1 509–522 View View
14-44 Akira Yamada: Saitoh's inequality and Opial's inequality 523–528 View View
14-45 Michel Weber: On mean values of Dirichlet polynomials 529–534 View View
14-46 Cristinel Mortici: The natural approach of Wilker-Cusa-Huygens inequalities 535–541 View View
14-47 Yu. O. Koroleva: On the weighted Hardy type inequality in a fixed domain for functions vanishing on the part of the boundary 543–553 View View
14-48 Árpád Fekete, Irina Georgieva, Ferenc Móricz: Characterizations of the convergence of harmonic averages of double numerical sequences 555–573 View View
14-49 C.-S. Lin, Y. J. Cho: Characterizations of the operator inequality A ≥ B ≥ C 575–580 View View
14-50 Mohammad H. M. Rashid, Hassane Zguitti: Weyl type theorems and class A(s,t) operators 581–594 View View
14-51 Adam Osȩkowski: A maximal inequality for nonnegative sub- and supermartingales 595–604 View View
14-52 Yeol Je Cho, Sever S. Dragomir, Young-Ho Kim: On some Gronwall type inequalities involving iterated integrals 605–620 View View
14-53 Wang Xuejun, Hu Shuhe, Yang Wenzhi, Shen Yan: Hájek-Rényi-type inequalities and laws of large numbers for Lq-mixingale array 621–632 View View
14-54 S. H. Saker: Some nonlinear dynamic inequalities on time scales 633–645 View View
14-55 Yuming Chu, Boyong Long: Sharp inequalities between means 647–655 View View
14-56 J. Jakšetić, J. Pečarić: Means involving linear functionals and n-convex functions 657–675 View View
14-57 Tomislav Burić, Neven Elezović: Some completely monotonic functions related to the psi function 679–691 View View
14-58 Alexander Meskhi, Ghulam Murtaza, Muhammad Sarwar: Weighted criteria for one-sided potentials with product kernels on cones of decreasing functions 693–708 View View
14-59 Jadranka Mićić, Zlatko Pavić, Josip Pečarić: Order among power operator means with condition on spectra 709–716 View View
14-60 Mohammad Sal Moslehian: An operator extension of the parallelogram law and related norm inequalities 717–725 View View
14-61 O. I. Reinov: Grothendieck's inequality and applications 727–736 View View
14-62 Irshaad Ahmed, Georgi E. Karadzhov: Optimal embeddings of generalized inhomogeneous Sobolev spaces on Rn 737–745 View View
Issue: 4 (October, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-63 Grahame Bennett: Mercer's inequality and totally monotonic sequences 747–775 View View
14-64 László Horváth, Josip Pečarić: A refinement of the discrete Jensen's inequality 777–791 View View
14-65 Zamira Abdikalikova, Askar Baiarystanov, Ryskul Oinarov: Compactness of embedding between spaces with multiweighted derivatives - the case p ≤ q 793–810 View View
14-66 Bapurao C. Dhage: Differential inequalities for implicit perturbations of first order differential equations with applications 811–817 View View
14-67 Ivo Klemeš: Polarization of an inequality 819–824 View View
14-68 Fangwei Chen: On quermassintegral and Wills conjecture 825–831 View View
14-69 Gendi Wang, Xiaohui Zhang, Yuming Chu: A power mean inequality for the Grötzsch ring function 833–837 View View
14-70 U. Goginava: Weak type inequality for the one-dimensional dyadic derivative 839–848 View View
14-71 Satoko Sugano: Some inequalities for generalized fractional integral operators on generalized Morrey spaces 849–865 View View
14-72 Fahim Lakhal, Nasser-eddine Tatar: Singular integrodifferential inequalities and application to fractional differential problems 867–880 View View
14-73 Ana L. Bernardis, María Lorente, María Silvina Riveros: Weighted inequalities for fractional integral operators with kernel satisfying Hörmander type conditions 881–895 View View
14-74 Alfred Witkowski: On Schur-convexity and Schur-geometric convexity of four-parameter family of means 897–903 View View
14-75 Yuki Seo: Reverses of Ando's inequality for positive linear maps 905–910 View View
14-76 V. Čuljak, J. Pečarić: Schur-Convexity of Čebišev Functional 911–916 View View
14-77 Necdet Batir: Sharp bounds for the psi function and harmonic numbers 917–925 View View
14-78 D. Joiţa, L. N\ăstăsescu: On an extended Hadamard maximum determinant problem 927–934 View View
14-79 Marek Niezgoda: Extensions of inequalities involving Kantorovich constant 935–946 View View
14-80 Jagjit Singh Matharu, Jaspal Singh Aujla: Some majorization inequalities for convex functions of several variables 947–956 View View
14-81 Pravati Sahoo, Saumya Singh: Some subordination properties of generalized Jung-Kim-Srivastava integral operator 957–966 View View
14-82 N. S. Hoang, A. G. Ramm: Nonlinear differential inequality 967–976 View View
14-83 S. Tokarzewski, E. Wajnryb: General inequalities for multipoint Padé approximants to a Stieltjes function expanded at real points 977–988 View View